# SDR SWIA2020033049690

- Difficulty date: February 9, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Cover
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 TOP COVERS OF EPL HORIZONTAL SHORT TRACKS AND SEVERAL OF THE LONG TOP COVERS ARE CRACKED        (C-CHECK)   RO:3/26/2020RECEIVED SERVICEABLE PARTS. PLACED ON PANEL RACK.
